MathSciNet Relay Station
MathSciNet bibliographic data
MR2152378 (2006a:60045) 60F10 (60D05)
Schreiber, T.; Yukich, J. E. Large deviations for functionals of spatial point processes with applications to random packing and spatial graphs. Stochastic Process. Appl. 115 (2005), no. 8, 1332–1356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement